MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT609103A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the spring arm cover fell.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the spring arm cover fell.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.According to analysis provided by subject matter expert at manufacturer site, the incident is due to an inappropriate use.The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.Additionally, the users are requested to pay attention to cracks in plastic parts.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23014517
Report Number9710055-2025-0000226
Device Sequence Number9512077
Product Code FTD
UDI-Device Identifier03700712423742
UDI-Public(01)03700712423742
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT609103A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown